# SDR AALA20071757

- Difficulty date: September 17, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62772216
- Part serial: A7438
- Condition: Dislodged
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRT - RIGHT NUMBER TWO DOOR SLIDE/RAFT INADVERTENTLY DROPPED FROM HOUSING.  DID NOT DEPLOY.  NRT UNABLE TO REPLACE.  PLACARDED AND BLOCKED SEATS ON OUTBOUND.  SLIDE REPLACED AT LAX.  SYSTEM GROUND CHECKED NORMAL OPERATION.
